# SDR GLBA20110705J

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 30,382 hours, 36,752 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pcb
- Part number: 1123CY
- Part serial: 291C96
- Condition: Inoperative
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"SUP" - SIG EVENT - PILOT REPORTED THAT THE LANDING GEAR HORN WAS INOPERATIVE.  MX REPLACED PCB A119 PN: 112-3CY, OPS CK GOOD.
